I have been on and off 7-9 day prednisone dosing for 1 1/2 years for acute inflammation and DDD also have recieved multiple epidural injections. My last oral dose was early Aug. This is the very 1st time I stopped the medication early as I developed SEVERE moonface. It has diminished somewhat, but I still have a swollen face. With this, I have had no weight gain. (I am 5'5" and weigh 120 lbs) In addition, I am having menstrual flow every 2 weeks that lasts 7+ days. When can I expect to have "my face" back and a routine cycle. Is there any helpful suggestions to decrease the swelling in my face? (I do already follow a low sodium diet) I want my face back!!!
No answers have yet been posted. Add your answer to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a nurse, was destroying fentanyl patches and accidentaly came into contact with the medication?
... while washing scissors. Developed facial swelling, hives all over my neck extending to just below my eyes. I had a heavy chest with difficulty ...
1 answer • 3 Oct 2010
I took my 4th Humira injection yesterday -This morning, the injection site was red and swollen. I know this is normal, but it never happened before. ...
1 answer • 16 Oct 2010
I once was prescribed prednisone for eczema and facial swelling, but after it went away it came back soon and the doctor then told me to get an otc ...
1 answer • 2 Apr 2013
Was treated with prednisone for facial pain (but finished the dose now) and have had diarrhea ever since, going on to three weeks now. Is this from ...
3 answers • 28 Jun 2013
Last Tuesday I was told I had bronchitis and given an injection of prednisone at the doctor's office
... and sent home with 5 days of two 20 mg pills. I started my period that same day. Well, 5 days of antibiotics and the prednisone still I ...
2 answers • 23 Feb 2014